# SDR DL72K000919

- Difficulty date: May 8, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- Aircraft time: 60,424 hours, 47,291 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Leading Edge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B1 LETTER CK, L/E SPAR STIFFENERS CRACKED L/E SPAR I/B AND O/B OF NR 7 SLAT ACTUATOR.  REPAIRED PER MM 57-20-21.
